Wednesday , May 18 2022

Excessive killing of three opioids



[ad_1]

Naloxone kit (Postmedia Nework file photo)

Three more Sault Ste. Marie's neighbors suspect the abuses of opioids.

One man and two women, from the late thirties to the thirties, have died since their death. Two deaths occurred on Friday night or Saturday morning, Konst. Sonny Spina of Sault Ste. The Marie Police Service tells Sault Star.

At least three were killed in one of their homes. Three overdoses occurred throughout the city, said Spina.

Deaths continue to be followed by four others, despite being linked to opioids about a month ago.

"If it did not happen at first," Spinak said. Autopsies will be carried out. There is no word "anything," connecting to the last three excessive overdoses or earlier death.

"It's something that is being investigated permanently, "said Spinak. Seven-week-old seven-drug deadly" is definitely "obsessed.

Police are investigating from the same source of three-narcotic drugs.

"There is no place where we are seeing concentrated concentrations, "said Spinak." It affects everyone in the city as a whole. "

People who die by opioid abuse are aware of narcotic drugs, such as heroin or cocaine, such as risk, but it is likely that they did not want to use the opioid themselves.

"The problem is that they do not recognize or realize that drugs are currently mixed with some types of opioids (which) have a very effective and dangerous effect on their bodies, "said Spinak." The safest reason is (narcotic). "

Early signs of opioid poisoning include somatotomy, slow heartbeat, difficult breathing, mild cold skin, or problems.

Naloxone can affect the effect of opioids temporarily. Algoma Public Health Kits are available on Wednesdays from 9:00 a.m. to 12:00 p.m. or by appointment, John Howard Society in King Street business days from 1:00 a.m. to 4:00 p.m. and pharmacies.

"If you suspect that someone is susceptible to opioid poisoning and does not know what they have taken, you will not do any harm to naloxone, "said the police." Side effects are very rare. "

[email protected]

Twitter: @Saultreporter

[ad_2]
Source link